# SDR 2023F00225

- Difficulty date: March 25, 2023
- Submitted: July 14, 2023
- Operation: General aviation
- Aircraft: N60QB
- Engine: Pwa JT15D5
- Engine time: 8,530 hours, 8,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Part number: 311499201
- Condition: Out Of Position
- Location: Zone 600
- Part time: 8,530 hours, 5,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AVIATION, LLC SENT ENGINE SERIAL NUMBER 108361 TO STANDARDAERO FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR FOUND METAL DEBRIS IN THE EXHAUST OF THE ENGINE. FURTHER INVESTIGATION IN THE FIELD FOUND THAT THE LP TURBINE HAD MOVED AND MADE CONTACT WITH THE EMERGENCY FUEL SHUT-OFF PLUNGER.  THE PLUNGER DID NOT MOVE AND/OR ACTIVATE THE FUEL SHUT-OFF.
